MathSciNet Relay Station
MathSciNet bibliographic data
MR254679 47.70 (42.00)
Phillips, Keith; Taibleson, Mitchell Singular integrals in several variables over a local field. Pacific J. Math. 30 1969 209–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement